# SDR SWAA2014082531126

- Difficulty date: August 1, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 68,032 hours, 56,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 340.5 TO 341.5, STRINGER 1R.  REPAIRED SKIN IAW SRM.
